# SDR FDEA200908273112

- Difficulty date: August 27, 2009
- Submitted: August 27, 2009
- Operation: Air carrier
- Aircraft: N913FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24017
- Aircraft time: 84,316 hours, 25,419 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146N5090
- Condition: Failed
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE INCOMING FLOORBEAM REPAIR AT STA 1661 WILL INTERFERE WITH THE INSTALLATION OF SEAT TRACKS AND CREASE BEAMS. REMOVED FLOORBEAM AT STA 1661 IAW SRM 51-40-02, FABRICATED NEW BEAM FROM BAC 1518-338 BATCH NR 0001674883 IAW DWG 146N5090, ANODIZED IAW BAC 5019 REV 4.  LOCATED AND DRILLED IAW SRM 51-40-05, TEATED AND PRIMED IAW SRM 51-20-01, PAINTED IAW AMM 51-21-10-7 AND INSTALLED IAW SRM 51-40-02, THIS IS A CATEGORY "A"  MAJOR REPAIR   NO FOLLOW-UP NEEDED.
